# SDR SWAA2020061880690

- Difficulty date: May 14, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 9 INCH FROM REAR SPAR LT HORIZONTAL STAB / PERFORMED REPAIR ON RIB LOCATED STAB STA 120.30 AND 9 INCH FROM REAR SPAR LT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-09-2R-4 REPAIR 4 FIG 202
